A 47-year-old member asked:
Disclaimer

I have stretch marks and i worried about them. Are there any adverse effects from them?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Not really: It is more of an esthetic issue.
Answered on May 28, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Daniel Saurborn
22 years experience in Diagnostic Radiology
Different effects.: Insomnia medications effect people differently. Some people have no side effects whatsoever, while other people remain lethargic after waking. Unfort ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Marius Frasie
25 years experience in Internal Medicine
24 hours: is a little late to get side effects, would happen sooner
A 30-year-old female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Probably OK, but...: Monistat would be just as effective if you have yeast as well as BV, but a vaginal cream can make it a bit difficult to judge discharge, i.e. how well ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Dennis Jerome
50 years experience in Allergy and Immunology
Nothing at this poin: There are certain medications that a few consume alcohol will cause you to be sick especially with nausea and vomiting. Stop drinking alcohol and con ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month